Volume 18, Number 6

Articles in the Issue:

Regular Articles:
 
Lie Heng Wang
On The Error Estimate Of Linear Finite Element Approximation To The Elastic Contact Problem With Curved Contact Boundary.
J. Comp. Math., 18 (2000), pp. 561-566
. Abstract
 

Full Article
   
Dan Fu Han
The Convergence Of Durand-Kerner Method For Simultaneously Finding All Zeros Of The Polynomial.
J. Comp. Math., 18 (2000), pp. 567-570
. Abstract
 

Full Article
   
Tetsuya Ishiwata and Masayoshi Tsutsumi
Semidiscretization In Space Of Nonlinear Degenerate Parabolic Equations With Blow-Up Of The Solutions.
J. Comp. Math., 18 (2000), pp. 571-586
. Abstract
 

Full Article
   
Ping Qi Pan
Primal Perturbation Simplex Algorithms For Linear Programming.
J. Comp. Math., 18 (2000), pp. 587-596. Abstract
 

Full Article
     
Dong Xiu Xie, Lei Zhang and Xi Yan Hu
The Solvability Conditions For The Inverse Problem Of Bisymmetric Nonnegative Definite Matrices.
J. Comp. Math., 18 (2000), pp. 597-608. Abstract
 

Full Article
     
Jian Song Deng, Fa Lai Chen and Li Li Wang
Bounding Pyramids And Bounding Cones For Triangular Bezier Surfaces.
J. Comp. Math., 18 (2000), pp. 609-620. Abstract
 

Full Article
     
Wen Su Sun, Rjbde Sampaio and Kom Uim Yuan
Two Algorithms For LC1 Unconstrained Optimization.
J. Comp. Math., 18 (2000), pp. 621-632. Abstract
 

Full Article
     
Ai Guo Xiao
On The Solvability Of General Linear Methods For Dissipative Dynamical Systems.
J. Comp. Math., 18 (2000), pp. 633-638. Abstract
 

Full Article
     
Abdellatif Agouzal
Discontinuous Finite Element Method For Convection-Diffusion Equations.
J. Comp. Math., 18 (2000), pp. 639-644. Abstract
 

Full Article
     
Shou Fu Li
Order Properties And Construction Of Symplectic Runge-Kutta Methods.
J. Comp. Math., 18 (2000), pp. 645-656. Abstract
 

Full Article
     
Lung An Ying
Infinite Element Method For The Exterior Problems Of The Helmholtz Equations.
J. Comp. Math., 18 (2000), pp. 657-672. Abstract
 

Full Article